# SDR ABXA010261

- Difficulty date: May 25, 2001
- Submitted: June 4, 2001
- Operation: Air carrier
- Aircraft: N822AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46079
- Aircraft time: 70,585 hours, 22,687 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 3750545502
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LOWER CARGO STA 1050-1070 LONGERON 35 RIGHT, LONGERON AND SPLICE ASSEMBLY HAD CORROSION BETWEEN LONGERON SPLICE ASSEMBLY AND SKIN, CAUSING BULGE BETWEEN SKIN AND LONGERON.  REPAIRED AREA IAW DC-8 SRM 53-2-0, 51-1-8, 51-20D, 51-1-21, 51-3-0, AND DAC DWG 9758507, AND REA 853-40346.
